Least-squares method in the theory of matrix differential-algebraic boundary-value problems

  • M. V. Dzyuba
  • O. V. Nesmelova
  • S. M. Chuiko


We use the scheme of the classical least-squares method for the construction of approximate pseudosolutions of a linear matrix boundary-value problem for a system of differential-algebraic equations.
How to Cite
Dzyuba, M. V., O. V. Nesmelova, and S. M. Chuiko. “Least-Squares Method in the Theory of matrix differential-Algebraic Boundary-Value Problems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 2, Feb. 2018, pp. 280-92, https://umj.imath.kiev.ua/index.php/umj/article/view/1556.
Research articles